MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Duodecim; laaketieteellinen aikakauskirja · 2009

[When an antidepressant helps too much].

Sorvaniemi Marko

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Initiation of an antidepressant may result in hypomania or mania. The risk is lower with selective serotonin reuptake inhibitors and bupropione than with venlafaxine and tricyclic antidepressants. With a mood-stabilizing medication, the risk of hypomania or mania will remain very low, along with its correspondingly lower efficacy. The therapy involves discontinuation of the antidepressant, initiation or dose elevation of a maintenance drug preventing hypomania and mania, and when needed, short-course use of a second generation antipsychotic.

Для цитирования: Sorvaniemi Marko. [When an antidepressant helps too much].. Duodecim; laaketieteellinen aikakauskirja. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.